Mathematische Annalen (MATH ANN )

Publisher: Springer Verlag

Description

Begründet 1868 durch Alfred Clebsch und Carl Neumann. Fortgeführt durch Felix Klein David Hilbert Otto Blumenthal Erich Hecke Heinrich Behnke Hans Grauert und Heinz Bauer.

  • Impact factor
    1.38
    Show impact factor history
     
    Impact factor
  • 5-year impact
    1.30
  • Cited half-life
    0.00
  • Immediacy index
    0.49
  • Eigenfactor
    0.02
  • Article influence
    1.75
  • Website
    Mathematische Annalen website
  • Other titles
    Mathematische Annalen
  • ISSN
    0025-5831
  • OCLC
    1639684
  • Material type
    Periodical, Internet resource
  • Document type
    Journal / Magazine / Newspaper, Internet Resource

Publisher details

Springer Verlag

  • Pre-print
    • Author can archive a pre-print version
  • Post-print
    • Author can archive a post-print version
  • Conditions
    • Authors own final version only can be archived
    • Publisher's version/PDF cannot be used
    • On author's website or institutional repository
    • On funders designated website/repository after 12 months at the funders request or as a result of legal obligation
    • Published source must be acknowledged
    • Must link to publisher version
    • Set phrase to accompany link to published version (The original publication is available at www.springerlink.com)
    • Articles in some journals can be made Open Access on payment of additional charge
  • Classification
    ​ green

Publications in this journal

  • [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, we study geometry of conformal minimal two-spheres immersed in quaternionic projective spaces. We firstly use Bahy-El-Dien and Wood’s results to obtain some characterizations of the harmonic sequences generated by conformal minimal immersions from \(S^2\) to the quaternionic projective space \({ HP}^2\) . Then we give a classification theorem of linearly full totally unramified conformal minimal immersions of constant curvature from \(S^2\) to the quaternionic projective space \({ HP}^2\) .
    Mathematische Annalen 08/2014; 359(3-4).
  • Mathematische Annalen 06/2014; 359(1-2).
  • [Show abstract] [Hide abstract]
    ABSTRACT: For a proper open set [TEX equation: \Omega ] immersed in a metric space with the weak homogeneity property, and given a measure [TEX equation: \mu ] doubling on a certain family of balls lying “well inside” of [TEX equation: \Omega ] , we introduce a local maximal function and characterize the weights [TEX equation: w] for which it is bounded on [TEX equation: L^p(\Omega ,w d\mu )] when [TEX equation: 1 Document Type: Research Article DOI: http://dx.doi.org/10.1007/s00208-013-0973-7 Affiliations: 1: Instituto de Matemática Aplicada del Litoral, CONICET-UNL, Güemes 3450, 3000 , Santa Fe, Argentina, Email: harbour@santafe-conicet.gov.ar 2: Instituto de Matemática Aplicada del Litoral, CONICET-UNL, Güemes 3450, 3000 , Santa Fe, Argentina, Email: salinas@santafe-conicet.gov.ar 3: Instituto de Matemática Aplicada del Litoral, CONICET-UNL, Güemes 3450, 3000 , Santa Fe, Argentina, Email: viviani@santafe-conicet.gov.ar Publication date: April 1, 2014 $(document).ready(function() { var shortdescription = $(".originaldescription").text().replace(/\\&/g, '&').replace(/\\, '<').replace(/\\>/g, '>').replace(/\\t/g, ' ').replace(/\\n/g, ''); if (shortdescription.length > 350){ shortdescription = "" + shortdescription.substring(0,250) + "... more"; } $(".descriptionitem").prepend(shortdescription); $(".shortdescription a").click(function() { $(".shortdescription").hide(); $(".originaldescription").slideDown(); return false; }); }); Related content In this: publication By this: publisher By this author: Harboure, Eleonor ; Salinas, Oscar ; Viviani, Beatriz GA_googleFillSlot("Horizontal_banner_bottom");
    Mathematische Annalen 04/2014; 358(3-4).
  • [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, we establish global $W^{2,p}$ estimates for solutions to the linearized Monge–Ampère equations under natural assumptions on the domain, Monge–Ampère measures and boundary data. Our estimates are affine invariant analogues of the global $W^{2,p}$ estimates of Winter for fully nonlinear, uniformly elliptic equations, and also linearized counterparts of Savin’s global $W^{2,p}$ estimates for the Monge–Ampère equations.
    Mathematische Annalen 04/2014; 358(3-4).
  • [Show abstract] [Hide abstract]
    ABSTRACT: Consider an abelian variety $A$ defined over a global field $K$ and let $L/K$ be a ${\mathbb {Z}}_p^d$ -extension, unramified outside a finite set of places of $K$ , with ${{\mathrm{Gal}}}(L/K)=\Gamma $ . Let $\Lambda (\Gamma ):={\mathbb {Z}}_p[[\Gamma ]]$ denote the Iwasawa algebra. In this paper, we study how the characteristic ideal of the $\Lambda (\Gamma )$ -module $X_L$ , the dual $p$ -primary Selmer group, varies when $L/K$ is replaced by a strict intermediate ${\mathbb {Z}}_p^e$ -extension.
    Mathematische Annalen 03/2014;
  • [Show abstract] [Hide abstract]
    ABSTRACT: The main result here is that a simple separable [TEX equation: C^*] -algebra is [TEX equation: \mathcal{Z }] -stable (where [TEX equation: \mathcal{Z }] denotes the Jiang-Su algebra) if (i) it has finite nuclear dimension or (ii) it is approximately subhomogeneous with slow dimension growth. This generalizes the main results of Toms (Invent Math 183(2):225–244, 2011) and Winter (Invent Math 187(2):259–342, 2012) to the nonunital setting. As a consequence, finite nuclear dimension implies [TEX equation: \mathcal{Z }] -stability even in the case of a separable [TEX equation: C^*] -algebra with finitely many ideals. Algebraic simplicity is established as a fruitful weakening of being simple and unital, and the proof of the main result makes heavy use of this concept.
    Mathematische Annalen 01/2014; 358.
  • [Show abstract] [Hide abstract]
    ABSTRACT: We construct a meromorphic function on part of the eigencurve that interpolates a square root of a ratio of quadratic twists of the central modular [TEX equation: L] -value.
    Mathematische Annalen 01/2014; 358.
  • [Show abstract] [Hide abstract]
    ABSTRACT: We establish optimal Poincaré inequalities under a logarithmic growth condition on the quasihyperbolic metric.
    Mathematische Annalen 11/2013;
  • [Show abstract] [Hide abstract]
    ABSTRACT: We give methods to compute $l^{2}$ -cohomology groups of a covering manifold obtained by removing the pullback of a normal crossing divisor to a covering of a compact Kähler manifold. We prove that in suitable quotient categories, these groups admit natural mixed Hodge structure whose graded pieces are given by the expected Gysin maps.
    Mathematische Annalen 11/2013;
  • [Show abstract] [Hide abstract]
    ABSTRACT: We show that a compact Kähler manifold $X$ is a complex torus if both the continuous part and discrete part of some automorphism group $G$ of $X$ are infinite groups, unless $X$ is bimeromorphic to a non-trivial $G$ -equivariant fibration. Some applications to dynamics are given.
    Mathematische Annalen 11/2013;
  • Source
    [Show abstract] [Hide abstract]
    ABSTRACT: The aim of this paper is to give upper bounds for the Euclidean minima of abelian fields of odd prime power conductor. In particular, these bounds imply Minkowski’s conjecture for totally real number fields of conductor $p^r$ , where $p$ is an odd prime number and $r \ge 2$ .
    Mathematische Annalen 10/2013;
  • Source
    [Show abstract] [Hide abstract]
    ABSTRACT: For a smooth complex projective variety, the rank of the N\'eron-Severi group is bounded by the Hodge number h^{1,1}. Varieties with rk NS = h^{1,1} have interesting properties, but are rather sparse, particularly in dimension 2. We discuss in this note a number of examples, in particular those constructed from curves with special Jacobians.
    Mathematische Annalen 10/2013; 259(3).
  • Source
    [Show abstract] [Hide abstract]
    ABSTRACT: Let $\pi S(t)$ denote the argument of the Riemann zeta-function, $\zeta (s)$ , at the point $s=\frac{1}{2}+it$ . Assuming the Riemann hypothesis, we present two proofs of the bound $$\begin{aligned} |S(t)| \le \left(\frac{1}{4} + o(1) \right)\frac{\log t}{\log \log t} \end{aligned}$$ for large $t$ . This improves a result of Goldston and Gonek by a factor of 2. The first method consists of bounding the auxiliary function $S_1(t) = \int _0^{t} S(u) \> \text{ d}u$ using extremal functions constructed by Carneiro, Littmann and Vaaler. We then relate the size of $S(t)$ to the size of the functions $S_1(t\pm h)-S_1(t)$ when $h\asymp 1/\log \log t$ . The alternative approach bounds $S(t)$ directly, relying on the solution of the Beurling–Selberg extremal problem for the odd function $f(x) = \arctan \left(\frac{1}{x}\right) - \frac{x}{1 + x^2}$ . This draws upon recent work by Carneiro and Littmann.
    Mathematische Annalen 09/2013; 356(3).

Related Journals